# SDR HALA2022011400022

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,915 hours, 5,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Separated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 EXIT SIGN ON 2R DOOR NEEDS TO BE RE-SECURED. CORRECTIVE ACTION: RESECURED 2R DOOR EXIT SIGN. (7743248)
